# SDR NWAA 091496623

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 102,037 hours, 17,910 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: 74118
- Condition: Leaking
- Location: Hyd System
- Part time: 51,722 hours, 10,287 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THERE WAS A SUDDEN LOSS OF NR 4 HYDRAULIC QUANTITY WHICH RESULTED IN A LOSS OF PRESSURE AND QUANTITY WENT TO ZERO.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  ALTERNATE GEAR AND FLAP SYSTEMS WERE USED.  MAINTENANCE FOUND NR 4 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED NR 4 ENGINE DRIVEN HYDRAULIC PUMP AND RESET ALTERNATE SYSTEM FOR GEAR AND FLAPS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
